Low blood sugar help
- 11-14-2004, 01:26 AM
Low blood sugar help
I have been using Insulin for about 2 weeks now at 8ui a day after I work out only. It's been 4 days since i've used any and the last three days whenever I exert any energy for several minutes or more( happened once when I was moving spare tires around) My blood sugar falls through the floor and I have to get simple carbs in me quick. I break out into a whole body swear and start shakin etc etc.
My question is: Is this something that is common when not using insulin when you start or could I have triggered something by starting to use it or is this just a side effect of diet or something else i'm not aware of. Appreciate any info on this. gonna make an appt for the docs this week if this continues at all.
- 11-14-2004, 02:53 AM
- 11-14-2004, 03:40 PM
You were doing 8 iu and then stopped for 4 days?!? Holy **** dude, you're probably going to go into insulin shock and DIE later today! RUN to the hospital!
Nah.... If you were using Humalog or Humalin-R, the only kind recommended for BodyBuilding, it's out of your system in hours. 8iu is not a large dose anyway.
Keep glucose tablets on hand. I shoot the insulin when I leave the gym, and on my way home I am often overcome by shaking and sweats (first sign of low blood sugar for me). I take a glucose tablet (or 2) and am fine in a minute.
Glucose is the simplest carb that will do you any good for an insulin related episode, which I am NOT sure you are having. Are you lowering carbs / has your diet changed recently?
11-14-2004, 04:58 PM
You're misunderstanding me. I know it's out of my system what I don't understand is the sudden low blood sugar each day AFTER i stop using the insulin. I've never had this problem before so I am trying to understand why all of a sudden now. Did I somehow kick off a insulin problem in my body from this? Today I had the same problem but I had the glucose tabs on me. today it was just walking around the mall.
11-14-2004, 08:48 PM
Have you ever had a diabetes test? I don't think that using insulin for a few weeks -- at the low dasages you were using -- could cause a problem, but you may be borderline diabetic anyway. You say you're not on any sort of new diet that could cause low BS?
I'm not a Dr., nor do I have any sort of medical background. I would check with a professional. Maybe start with some glucose sticks from walmart to test for sugar in urine.
Keep us informed, and good luck.
11-14-2004, 08:55 PM
Making an appt with the doc tomorrow. i haven't changed my diet at all. the only thing I did was not take suppliments on my days away from the gym which I have done many times before without any reaction. WHo knows but it's a pain in the ass more than anything.
11-16-2004, 08:34 AM
11-16-2004, 01:30 PM
That could be a sign of onset. The pancreas is overtaxed so eventually it releases too much insulin and the combined energy exertion can pull you into a low BG.
Then again it could just be some other variable that you havent thought of yet.
Best thing to do is get a Glucose tolerance test which it seems like youre already about to do.
11-16-2004, 06:41 PM
Got my Blood work back. Blood sugar was 79 which they said was fine. My cholesterol was 203 which I blame all the damn eggs. trigycerides was 74 which is fine...
Thyroid was suppressed and my liver values were 'grossly' high. they are scheduling me a ultrasound on friday. I'll keep ya updated to find out the problems. I just stopped a cycle of M1T so I know that is the cause. She also told me it maybe from my 'suppliments' I never told them I was taking anything.
11-20-2004, 10:48 PM
You could be a hypoglycemic normally and just don't know about it or it could be something completely unrelated. Buy a blood sugar monitoring kit from the pharmacy and if you feel you go low again check your blood sugar right there if its below 70 you could be a hypoglycemic.
Similar Forum Threads
- By Buffspartan in forum Nutrition / HealthReplies: 15Last Post: 08-14-2013, 08:26 PM
- By 51FTY in forum SupplementsReplies: 4Last Post: 11-01-2012, 07:48 AM
- By pittguy578 in forum Weight LossReplies: 3Last Post: 12-02-2010, 12:59 AM
- By RoboGiblets in forum SupplementsReplies: 2Last Post: 01-17-2007, 01:15 AM
- By f-in in forum SupplementsReplies: 6Last Post: 11-03-2004, 08:30 PM